# SDR UALA2010062102167

- Difficulty date: June 18, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 66,936 hours, 25,447 cycles
- Engine: Pwa PW2037
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL QTY IND EICAS.  FLIGHT DIVERTED.  REPLACED NR 4 CTR TANK FUEL PROBE & FILL VALVE. HIT AGAIN 1ST FLT. REMOVED BULKHEAD PANELS INSIDE CTR TANK 3EA, REPLACE SECTION OF HARNESS FOR NR 1 PROBE, REINSTALLED BULKHEAD PANELS. REPLACED LT CTR TANK HARNESS IAW MM. OP CHECKED IAW MM. CENTER TANK PASSED TEST AND CENTER TANK DOES NOT INDICATE BLANK ON DISPLAY.
